logo AFST
On a Special Class of Non Complete Webs
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 1, pp. 95-104.

In this article, we introduce a special class of non complete webs, the NN-webs. We also study the algebraic and geometric properties of these webs.

Dans cet article, nous introduisons une classe particulière de tissus incomplets, que nous appelons tissus NN. Nous en étudions les propriétés algébriques et géométriques.

DOI: 10.5802/afst.1237
Julien Sebag 1

1 Université Rennes 1, UFR Mathématiques, IRMAR, 263 avenue du General Leclerc, CS 74205, 35042 Rennes cedex (France)
@article{AFST_2010_6_19_1_95_0,
     author = {Julien Sebag},
     title = {On a {Special} {Class} of {Non} {Complete} {Webs}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {95--104},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 19},
     number = {1},
     year = {2010},
     doi = {10.5802/afst.1237},
     mrnumber = {2597782},
     zbl = {1189.14066},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1237/}
}
TY  - JOUR
AU  - Julien Sebag
TI  - On a Special Class of Non Complete Webs
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
SP  - 95
EP  - 104
VL  - 19
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1237/
DO  - 10.5802/afst.1237
LA  - en
ID  - AFST_2010_6_19_1_95_0
ER  - 
%0 Journal Article
%A Julien Sebag
%T On a Special Class of Non Complete Webs
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2010
%P 95-104
%V 19
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1237/
%R 10.5802/afst.1237
%G en
%F AFST_2010_6_19_1_95_0
Julien Sebag. On a Special Class of Non Complete Webs. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 1, pp. 95-104. doi : 10.5802/afst.1237. https://afst.centre-mersenne.org/articles/10.5802/afst.1237/

[1] Beauville (A.).— Géométrie des tissus [d’après S. S. Chern et P. A. Griffiths], Séminaire Bourbaki (1978/79), Exp. No. 531, p. 103-119, Lecture Notes in Math., 770, Springer, Berlin, (1980). | Numdam | MR | Zbl

[2] Freudenburg (G.).— Algebraic theory of locally nilpotent derivations, Encyclopaedia of Mathematical Sciences, 136, Invariant Theory and Algebraic Transformation Groups, VII, Springer-Verlag, Berlin, (2006). | MR | Zbl

[3] Hénaut (A.).— Sur la linéarisation des tissus de C 2 , Topology 32, no. 3, p. 531-542 (1993). | MR | Zbl

[4] Hénaut (A.).— On planar web geometry through abelian relations and connections, Ann. of Math. (2) 159, no. 1, p. 425-445 (2004). | MR | Zbl

[5] Miyanishi (M.).— Vector fields on factorial schemes, J. Algebra 173, no. 1, p. 144-165 (1995). | MR | Zbl

[6] Ripoll (O.).— Géométrie des tissus du plan et équations différentielles, Thèse de doctorat, Université Bordeaux 1, décembre 2005, available on http://tel.archives-ouvertes.fr/tel-00011928.

[7] Ripoll (O.), Sebag (J.).— Solutions singulières des tissus polynomiaux du plan, J. Algebra 310, no. 1, p. 351-370 (2007). | MR | Zbl

[8] Ripoll (O.), Sebag (J.).— The Cartan-Tresse linearization polynomial and applications, Journal of Algebra, Volume 320, no. 5, p. 1914-1932 (2008). | MR | Zbl

[9] Ripoll (O.), Sebag (J.).— Tissus du plan et polynômes de Darboux, Ann. Fac. Sci. Toulouse, 19, no. 1, p. 1-11 (2010).

[10] Ripoll (O.), Sebag (J.).— Nilpotent webs, to appear in Journal of Commutative Algebra.

Cited by Sources: